# SDR FDEA201107202844

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246403000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD L/E INSIDE KRUGER FLAP WELL OTBD L/E RIB IS CRACKED APPROX .500 LONG INBD OF NR 1 SLAT TRACK.  FABRICATED AND INSTALLED REPAIR ANGLE IAW EA 6-5710-145616.
